# SDR CALA2025080407229

- Difficulty date: July 27, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 143N101453
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIB AT STA 700 L/H SIDE STRINGER 23 IN FWD PIT.  REPAIRED FRAME AT STA 700 BETWEEN 5-22L AND 5-25L IAW B757-200 S RM 53-00-07-2R-5 FIG 201 SFR# 1464 REPAIRED FRAME AT STA 700 BETWEEN S-22L AND S-25L IAW B757-200 S RM 53-00-07-2R-5 FIG 201. ADD EMP:V951026 RII VERIFIED REPAIR PERFORMED
